# SDR ASMF201310004

- Difficulty date: September 19, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 40,326 hours, 14,362 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 70 KNOTS WITH 54,600 KG WEIGHT, DUE TO CONFIGURATION ALARM.  DURING MX REVISION, THE SPEED BRAKE LEVER FAILED;   THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW AMM 05-51-07, NO DAMAGE FOUND.  THE AUTO SPEED BRAKE ACTUATOR MECHANISM WAS ADJUSTED IAW AMM 27-62-31 AND THE SPEED BRAKE SWITCH TEST WAS PERFORMED IAW AMM 27-62-00, ALL CORRECT.
